# SDR 96ZZZX5533

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N376AL
- Make and model: Skrsky S76A
- Aircraft serial: 760002
- System (JASC): 5530 · Vertical Stabilizer
- Part: Cap Angle
- Part number: 7620105001104
- Condition: Corroded
- Location: Vert Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR INSPECTION, FOUND VERT PYLON CAP ANGLE CORRODED BEYOND LIMITS, INNER GRANULAR CORROSION, IMPROPER CORROSION PREVENTION, NORMAL WEAR AND TEAR.
